gynecologist-icon
No period after deviry
Hi, I missed my periods for 3 months, so I was asked to take deviry. I took it but after 8 days, I have no periods. What should be done?
948 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Check for urine pregnancy test if it is negative wait for another week you will get your period
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.